On the metric projection and the quotient mapping



Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania



Paper coordinates

C. Mustăţa, On the metric projection and the quotient mapping, Rev. Anal. Numér. Théor. Approx., 24 (1995) nos. 1-2, 191-199.


About this paper

Print ISSN


Online ISSN


google scholar link

[1]  Banach, S., Wstep to teorii funcji rzeczywistych, Warsawa-Wroclaw, 1951.
2. Cobzas, S., Mustata, C., Nonn Presewing Extension of convex Lipschitz Functions, J.A.T. 34, (1978), 236-244.
3. Cobzas, S., Mustata, C., Selectiots Associated to the Metric Projection (thisjo¡mal, p. 45-52),
4. Cziper, J., Géher, L., Exlension of Functions Satisfying a Lipschitz Condition, Acta Math. Sci. Hungar. 6 (1955), 213-220.
5. Deutsch, F., Linear Seleclions for Metric Projection, J. Functional Anal. 49 (19S2), 269-292.
6. Deutsch, F., A survey of Metric selections, Contemporary Mathematics lg (1983), 49-71.
7. Deutsch, F., Wu Li, Sung-Ho Park, Tietze Extensions and Continuous Selections for Metric projections, J.A.T. 64 (1991), 55-68.
8. Deutsch, F., Wu Li and Sizwe Mabizela” Helly Extensions and Best Approximation, “Parametric Optimization and Related Topics III” (J. Guddat, H. Th. Jongen, B. Kummer and F. Nosiaeka eds.), Approximation and Optimization, vol. 3, Verlag Peter Lang, Frankfurt (1993), 107-120.
9. McShane, E. J., Extension of Range of Functions, Bull. Amer. Math. Soc. 40 (1934), 834-842.
10. Musttata, C., Best Approximation and Unique Extension of Lipschitz Funcitons, J.A.T. l9 (1977), 222-230.
11. Musttata, C., M-ideals in Metric Spaces, Babes-Bolyai Univ., Fac. of Math. and Physics, Research Seminars, Seminar on Math. Anal., Preprint No, 7 (1988), 65-74.
12. Mustata, C., Selections Associated lo the McShane’s Extension Theorem for Lipschitz Functions, Revue d’Analyse Nurnérique et de la Thorie de I’Approximation 21 (1992), 2, 135-145.-145.
13. Musttata, C., On the  Selections Associated to the Metric Projection, Revue d’Anályse Numérique et de la Théorie de I’Approximation 23 (1994) 1l,  89-93.
14. Phelps, R. R, Uniqueness of Hahn-Banach Extension and Unique Best Approxintatíon, Trans. Amer. Math. Soc. 95 (1960), 238-255.
15. Singer, I, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer-Verlag, New York, 1970.
16. Surg-Ho, Park, Quotient Mappings, Helly Exlensions, Hahn-Banach Extensions, Tietze Extensions, Lipschitz Extensions and Best Approximation, J.Korean Math.Soc.2g (1992)2,239-250,


Related Posts